# SDR MALA976585

- Difficulty date: September 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N514XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2330
- Engine: Lyc LF5071F
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Condition: Failed
- Location: Nr 2
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON SHORT FINAL TO MSP, NR 2 ENGINE WOULD NOT RESPOND TO THRUST LEVER.  ENGINE REMAINED AT APPROXIMENTLY 49 PERCENT N2. AFTER LANDING N2 REDUCED TO 41 PERCENT.  NO OTHER ENGINE WARNINGS.  MAINTENANCE REPLACED NR 2 HMA IAW AVRO MM 73-20-01, 71-00-00, OPS AND LEAK CHECK GOOD.
